# SDR W8PA971559

- Difficulty date: September 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945WP
- Make and model: Boeing 737-3K9
- Aircraft serial: 24212
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corrored
- Location: Bs 1006-1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE- CORROSION ON WEB STRAP BS 1006 TO 1030, LBL 3 TO 8, WL 208.  CORROSION REMOVED, OUT OF LIMITS, REPLACED WITH NEW STRAP.
